# SDR A6WA201312134462

- Difficulty date: December 13, 2013
- Submitted: December 28, 2013
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 26,189 hours, 25,363 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COLD WORKING OF THE MLG TRUNNION FASTENER HOLES, FOUND ONE EACH OVERSIZED HOLE ON LT LOWER FLANGE.  REWORKED OVERSIZED FASTENER HOLE ON LT MLG TRUNNION FLANGE IAW REO 601R-57-21-2060 REV.
